# SDR BDHA9500011

- Difficulty date: April 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N328BA
- Make and model: Swrngn SA226TC
- Aircraft serial: TC253
- System (JASC): 2910 · Hydraulic System, Main
- Part: Tube Assy
- Part number: 2781006309
- Condition: Chafed
- Location: Rt Nacelle
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

MOT - FLT 421 - UPON PREFLIGHT, THE CREW DISCOVERED THE RT NACELLE WAS LEAKING HYDRAULIC FLUID.  INSPECTION REVEALED A CHAFED HYDRAULIC RETURN LINE IN THE RT NACELLE WALL.  HYDRAULIC LINE WAS REPLACED AND LEAK CHECK PERFORMED.  ACFT RELEASED FOR SERVICE.  (Z)
